# SDR F3LA2021040200028

- Difficulty date: April 2, 2021
- Submitted: April 2, 2021
- Operation: Air carrier
- Aircraft: N941FR
- Make and model: Airbus A319-112
- Aircraft serial: 02483
- Aircraft time: 56,367 hours, 24,504 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32146210
- Part serial: 1061
- Condition: Faulted
- Location: Emergency Lights
- Part time: 1,273 hours, 580 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: LP1264105 ITEM 1- EPSU 10WL FAILED EPSU SYS TEST.  FOUND 10WL BATTERY EXPIRED, CORRECTIVE ACTION: R&R BATTERY & FAULT CONTINUED, R&R EPSU UNIT FAULT CLEARED, TEST OK AT THIS TIME REF AMM 33-51-38-04- CONF 00.
